# SDR AWXA200401165

- Difficulty date: October 2, 2004
- Submitted: October 27, 2004
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 57,765 hours, 40,586 cycles
- Engine: Ge CFM563B1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498155
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-18 CHECK CORROSION WAS FOUND ON IB SIDE OF STRINGER 27 RT, BETWEEN BS 986 AND BS 1006.  MAINTENANCE CUTOUT DAMAGE ON STRINGER 27 RT FROM BS 986 TO BS 1006; FABRICATED A NEW REPLACEMENT SECTION OF STRINGER AND A SPLICE REPAIR; INSTALLED REPAIR PARTS IAW SRM 53-00-03, FIG. 201.
